# SDR SWAA2018090424711

- Difficulty date: August 30, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 42,870 hours, 25,357 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 5A331250
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR LOOSE IN RETAINER.  SECURED GIRT BAR PER SIP.
